# SDR 96ZZZX670

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4093W
- Make and model: Piper PA-31-350
- Aircraft serial: 318152176
- Engine: Lyc LTIO540J2BD
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Detach
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS TO MAINTENANCE THE RT ENGINE WAS VERY SLOW TO WARM UP TO NORMAL OIL TEMP RANGE, AND OIL PRESSURE STAYED IN HIGH RANGE.  ALSO WHILE IN A DESCENT, THE OIL TEMP WOULD INDICATE BELOW OPERATING TEMP.  REMOVED THERMOSTATIC BYPASS VALVE FOR INSPECTION.  UPON REMOVAL, THIS ASSY CAME OUT OF ENG CAVITY IN SEVERAL PIECES.  THE CRIMP NUT WAS MISSING.  AT THIS POINT WE CONTACTED TEXTRON LYC & SPOKE WITH A TECH/REP.  HE SAID TO REMOVE OIL FILTER & FILTER ATTACHMENT BACKPLATE.  ALSO, TO CHECK OIL COOLER LINES IN THE EFFORT TO LOCATE CRIMPED NUT.  WE DID LOCATE CRIMPED NUT IN THE OIL LINE TO OIL COOLER.
